# SDR YENA2025101401030

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,373 hours, 1,182 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 300420601
- Part serial: 7021
- Condition: Faulted
- Location: Fuel
- Part time: 30,476 hours, 6,577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1333, BOS-SFO. (ETOPS) CLASS II MSG MAINTENANCE MSG  FUEL AT GATE; (RESOLVED ON W/O: 1449175 TASKCARD: NR-00001) AVIATAR RELATED MSGS POINT TO FIN 7QJ. REMOVED AND REPLACED FLSCU @ 7QJ AS PRECAUTIONARY T/S. OPS TEST GOOD IAW AMM 28-46-34. MDDR CLEAR. MX-4 UPDATED. PLACARD REMOVED.
